# SDR DHL2002366006

- Difficulty date: June 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 LOOP -A- ILLUMINATED WITH MWP.  CONDUCTED ABNORMAL PROCEDURE.  BELOW PYLON AND JUST ABOVE HIGH PRESSURE VALVE, FOUND FIRE LOOP WIRES CHAFING.  SECURED CLAMP WITHOUT INSULATION.  REPOSITIONED WIRES, REMOVED & REPLACED CLAMP.  CHECKED SYSTEM AS PER MM 26-12-00.  GROUND OPS CHECKED OK.
